# SDR WVER2012112350804

- Difficulty date: November 25, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 25,264 hours, 17,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 280 BULKHEAD WEBS ARE CORRODED.  REPAIRED IAW BOMBARDIER REO 670-53-11-594.
